# SDR AALA20160422011

- Difficulty date: April 22, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 19,270 hours, 7,571 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT HORIZONTAL STABILIZER LOWER SKIN AT STABILIZER STATION 219.50 IS CRACKED APPROX 17 INCHES AFT OF FRONT SPAR.  REPAIRED SKIN IAW SRM 55-10-01-2R REPAIR 11.
